# SDR ZW0A0208301

- Difficulty date: August 1, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 8,600 hours, 4,682 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

HYD FLUID LEAK INTO APU INLET RESULTING IN SMOKE IN THE CABIN.  RETURNED AIRCRAFT TO THE GATE.  CHANGED WATER SEPARATORS AND PERFORMED MD9-49-06.  PAC BURNOUT OP CHECK.
